# SDR SIMA20131210005

- Difficulty date: December 10, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 28,343 hours, 24,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82355
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CEILING AFT EMERGENCY LIGHT INOPERATIVE BY SEAT 11A.  THE ACFT WAS REMOVED FROM SERVICE.  R 7 R REAR EMERGENCY BATT NR 3 IAW ERJ AMM 33-50-04, CHECKED GOOD AT THIS TIME.
